# SDR ASAA1047298

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,895 hours, 19,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2938
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP LEADING EDGE HAS A SHARP DENT 29 INCHES FROM I/B END .5 X .073 A/Y=6.8.  SPLICED IN NEW SKIN SECTION .032 2024 T3 IAW B737 400 SRM 57 53 01 FIG 201.
